# SDR AALA202012169016

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 34,194 hours, 13,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03R
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  ESCAPE PATH LIGHTING CONNECTOR (FEMALE) SEAT HARNESS IS DAMAGED AT SEAT LOCATION 1AB.  REMOVED AND REPLACED CONNECTOR AT SEAT 1AB, PER AMM 33-51-00.
